# SDR IPXA2023030491513

- Difficulty date: February 22, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,484 hours, 19,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 146N51681
- Part serial: NA
- Condition: Corroded
- Location: Sta 1600 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* MAIN CARGO COMPARTMENT, STA 1600 LBL 55, FLOOR BEAM UPPER CHORD HAS CORROSIONREPAIRED PER UPS RCD 271627 AND VT MAE EA 757-5360-27-A3150 REV-
